# SDR SWIA2017100643833

- Difficulty date: September 20, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 32,246 hours, 28,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 677 BETWEEN STRINGERS 24R AND 25R DENTED.   REPAIRED THE SKIN IAW REO.
